Proceedings of the Japan Academy, Series A, Mathematical Sciences

On mean ergodic semigroups of random linear operators

Xia Zhang

Full-text: Open access

Abstract

In this paper, we prove a mean ergodic theorem for an almost surely bounded strongly continuous semigroup of random linear operators on a random reflexive random normed module, which generalizes and improves several known important results.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 88, Number 4 (2012), 53-58.

Dates
First available in Project Euclid: 5 April 2012

Permanent link to this document
http://projecteuclid.org/euclid.pja/1333631993

Digital Object Identifier
doi:10.3792/pjaa.88.53

Mathematical Reviews number (MathSciNet)
MR2912842

Zentralblatt MATH identifier
06224203

Subjects
Primary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
Secondary: 46A25: Reflexivity and semi-reflexivity [See also 46B10] 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Keywords
Random normed module ergodic semigroup of random linear operators random reflexivity

Citation

Zhang, Xia. On mean ergodic semigroups of random linear operators. Proc. Japan Acad. Ser. A Math. Sci. 88 (2012), no. 4, 53--58. doi:10.3792/pjaa.88.53. http://projecteuclid.org/euclid.pja/1333631993.


Export citation

References

  • N. Dunford and J. T. Schwartz, Linear operators, part I, Interscience, New York, 1957.
  • K.-J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations, Grad. Texts. in Math., 194, Springer-Verlag, New York-Berlin-Heidelberg-Barcelona-Hong Kong-London-Milan-Paris-Singapore-Tokyo, 2000.
  • T. Guo, Relations between some basic results derived from two kinds of topologies for a random locally convex module, J. Funct. Anal. 258 (2010), no. 9, 3024–3047.
  • T. Guo, Recent progress in random metric theory and its applications to conditional risk measures, Sci. China Math. 54 (2011), no. 4, 633–660.
  • T. Guo and X. Zeng, Random strict convexity and random uniform convexity in random normed modules, Nonlinear Anal. 73 (2010), no. 5, 1239–1263.
  • T. Guo, Extension theorems of continuous random linear operators on random domains, J. Math. Anal. Appl. 193 (1995), no. 1, 15–27.
  • T. Guo, Some basic theories of random normed linear spaces and random inner product spaces, Acta Anal. Funct. Appl. 1 (1999), no. 2, 160–184.
  • T. Guo and S. Li, The James theorem in complete random normed modules, J. Math. Anal. Appl. 308 (2005), no. 1, 257–265.
  • T. Guo and G. Shi, The algebraic structure of finitely generated $L^{0}(\mathcal{F},K)$-modules and the Helly theorem in random normed modules, J. Math. Anal. Appl. 381 (2011), no. 2, 833–842.
  • T. Guo and X. Zhang, Stone's representation theorem of a group of random unitary operators on complete complex random inner product modules, Sci. Sin. Math. 42 (2012), no. 3, 181–202. (in Chinese).
  • T. Guo, The relation of Banach-Alaoglu theorem and Banach-Bourbaki-Kakutani-Šmulian theorem in complete random normed modules to stratification structure, Sci. China Ser. A 51 (2008), no. 9, 1651–1663.
  • T. Guo, A characterization for a random normed module to be random reflexive, Xiamen Daxue Xuebao Ziran Kexue Ban 36 (1997), no. 4, 499–502. (in Chinese).
  • T. Guo, Module homomorphisms on random normed modules, Northeast. Math. J. 12 (1996), no. 1, 102–114.
  • T. Guo, The theory of module homomorphisms in complete random inner product modules and its applications to Skorohod's random operator theory. (to appear).
  • D. Kh. Muštari, Almost sure convergence in linear spaces of random variables, Teor. Verojatnost. i Primenen 15 (1970), 351–357.
  • B. Schweizer and A. Sklar, Probabilistic metric spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, 1983; reissued by Dover Publications, New York, 2005.
  • R. L. Taylor, Convergence of elements in random normed spaces, Bull. Austral. Math. Soc. 12 (1975), 31–47.
  • X. Zhang and T. Guo, von Neumann's mean ergodic theorem on complete random inner product modules, Front. Math. China 6 (2011), no. 5, 965–985.